# SDR SWIA200413479

- Difficulty date: June 16, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 26,720 hours, 23,106 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT (AMBER MESS) CAME ON AT SHORT FINAL.  REMOVED AND REPLACED FLIGHT SPOILER CONTROL LEVER IAW 27-61-01.  OPERATIONAL CHECK GOOD.
